# SDR DALR950015

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fittings
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - DURING LETTER CHECK AT DALR, LEFT MLG TRUNNION ATTACH FITTINGS (FWD AND AFT) WERE FOUND WITH WEAR DAMAGE AND CORROSION ON THE FACE AND IN THE BORE OF THE FWD AND AFT LUGS.  REPAIRED PER SRM 57-14-00, PAGE 803.  AIRFRAME TT 38,155 HRS.   CYCLES, 18905.  (X)
